キーワード検索

キーワード 詳細検索

プロフィール

小野 肇 オノ ハジメ

所属部署名 理工学研究科 電話番号
職名 准教授 ■FAX番号
住所 埼玉県さいたま市桜区下大久保255 ■メールアドレス hono@rimath.saitama-u.ac.jp
■ホームページURL

研究活動業績

研究業績(著書・発表論文等)

論文
An example of asymptotically Chow unstable manifolds with constant scalar curvature
,Annales de l'Institut Fourier,62(4):1265-1287 2012
Hajime Ono, Yuji Sano, Naoto Yotsutani

A necessary condition for Chow semistability of polarized toric manifolds
,Journal of the Mathematical Society of Japan,63(4):1377-1389 2011
Hajime Ono

Hilbert series and obstructions to asymptotic semistability
,Advances in Mathematics,226(1):254-284 2011
Akito Futaki, Hajime Ono, Yuji Sano

Transverse Kahler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds
,Journal of Differential Geometry,83(3):585-635 2009
Akito Futaki, Hajime Ono, Guofang Wang

Uniqueness and examples of compact toric Sasaki-Einstein metrics
,Communications in Mathematical Physics,277(2):439-458 2008
Koji Cho, Akito Futaki, Hajime Ono

Hamiltonian stability of Lagrangian tori in toric Kahler manifolds
,Annals of Global Analysis and Geometry,31(4):329-343 2007
Hajime Ono

Cyclic Lagrangian submanifolds and Lagrangian fibrations
,Tokyo Journal of Mathematics,28(1):63-70 2005
Hajime Ono

Second variation and Legendrian stabilities of minimal Legendrian submanifolds in Sasakian manifolds
,Differential Geometry and Its Applications,22(3):327-340 2005
Hajime Ono

Integral formula of Maslov index and its applications
,Japanese Journal of Mathematics,30(2):413-421 2004
Hajime Ono

Integral Geometry and Hamiltonian volume minimizing property of a totally geodesic Lagrangian torus in S^2×S^2
,Proceedings of the Japan Academy, Ser. A,79(10):167-170 2003
Hiroshi Iriyeh, Hajime Ono, Takashi Sakai

Minimality and Hamiltonian stability of Lagrangian submanifolds in adjoint orbits
,Tokyo Journal of Mathematics,26(1):83-106 2003

Minimal Lagrangian submanifolds in adjoint orbits and upper bounds on the first eigenvalues of the Laplacian
,Journal of the Mathematical Society of Japan,55(1):243-254 2003
Hajime Ono

Vanishing theorem for 2-torsion instanton invariants
,Tsukuba Journal of Mathematics,24(2):221-232 2000
Hajime Ono